# SDR SIMA20150326001

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,627 hours, 34,489 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622005015
- Part serial: 0806
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PTRIM MAIN INOPERATIVE.  DURING CLIMB AT FL 2900 WARNING MSG ON EICAS.  TRANSFERRED TO NRWC 629-DFW-02203.  R & R HORIZONTAL STABILIZER ACTUATOR IAW AMM 27-40-02.  OPERATIONS CHECKED GOOD.  LEAK CHECKED GOOD.  NO DEFECTS NOTED.
